Bulletin Boards
Home Page
 FAQFAQ   SearchSearch   MembersMembers
 User Control PanelUser Control Panel   LoginLogin 

All times are UTC - 5 hours




Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Sat Feb 26, 2005 11:45 am 
Offline

Joined: Sat Feb 26, 2005 11:39 am
Posts: 1
Im on my last pack of birth control pills (ortho tri cyclen lo). After this pack hubby and I are going to ttc #2. I have a cold and the dr put me on amoxicillin. He did not tell me anything about amoxicillin decreasing the effect of bc pills but I have read online that they do. I was wondering if anyone ever got pg on bc pills and amoxicillin??

Missa


Top
 Profile  
 
 Post subject:
PostPosted: Sat Feb 26, 2005 11:59 am 
Offline

Joined: Sun Sep 19, 2004 9:58 pm
Posts: 143
I'm not sure about that particular antibiotic, but most antibiotics can alter the effects of your birth control. Just to be on the safe side if you don't want to get pregnant right now use some sort of backup method.

It's been my experience that most doctors won't even tell you if a medication interferes with your birth control.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
cron
Powered by phpBB® Forum Software © phpBB Group

phpBB SEO